The original version of this page can be found at : http://www.healingwell.com/community/default.aspx?f=16&m=3915380
Posted By : dar2017 - 9/20/2017 9:45 PM
So I woke up this morning and I was just tired. Very tired. My whole body was just heavy. I had no energy. All day long. Then before I went to bed tonight, the spasms and tightness start. It was in my left thigh and my calf. The pulling and tightening of the muscles...ugh! Then it went to my left arm. On my way to bed, my walking wasn't all that great either. I just want it to stop. I was given baclofen, but I am afraid to take it. I don't want it to make me groggy and sleep for 3 days like the others. The sensitivity to pain relievers is just utterly ridiculous. I would like some relief, but not at the expense of being in bed for 3 days. I tried to get an appointment sooner with my doc so I could get the results of my ct back. I asked for the mri, but haven't heard about that yet. You know...I don't want this to be anything. I want it to stop. And just be nothing.

Posted By : straydog - 9/21/2017 6:50 AM
Dar, I know you have been struggling with the pain issues for some time now. Hopefully you will get the results of your CT soon. about the Baclofen, I highly recommend that you consider trying it. I am guessing that your dr rx'd a low dose. Baclofen works completely different than normal muscle relaxers. It works on the central nervous system, other muscle relaxers do not. I have been on muscle relaxers for almost 30 years & know the sedating type issues you are talking about. Originally it was made for people with MS that had severe spasticity problems. If you have a job try it on a weekend to see how you do. I understand how you are sensitive to medications, however, you may have no choice but to try something or else continue to suffer. All medications have potential side effects including OT counter things. I have been on Baclofen for quite a few years & it has been a blessing for me.

Take care.
Susie
Moderator in Chronic Pain & Psoriasis Forums

Posted By : rocckyd - 9/21/2017 8:59 AM
I've been on baclofen for years and have had no trouble with it. If you are worried, take it on a night where you can sleep in the next morning. I think after the first initial doses, your body will become used to it.

I also take valium for muscle relaxation, but this probably would cause you to be tired, but it is another option.

I hate that you are having trouble sleeping, since our bodies use sleep to reset ourselves. Let us know what the MRI says.
Single mom to my little man 11yrs old
39yrs old. JRA since a kid. Chronic Uveitis, pleurisy, pericarditis, intersticial lung disease, sjorgrens syndrome, Cushing's Syndrome, gastroparisis
Bilateral TMJ replacements due to bone fusion, port-a-cath, g/j feeding tube, antiphospholipid antibody syndrome(my blood fights itself) epilepsy, MCTD, dysphagia(unable to swallow correctly)

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer